Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 209, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 13, 2015, 2:54 PM CDT for Brewster County, Jeff Davis County, Pecos County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 2:54 PM CDT (19:54 UTC)
- Expired
- Jun 13, 2015, 4:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Brewster County, TX, Jeff Davis County, TX, Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 175 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS54 KMAF 131954
SVRMAF
TXC043-243-371-132100-
/O.NEW.KMAF.SV.W.0209.150613T1954Z-150613T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...
EAST CENTRAL JEFF DAVIS COUNTY IN SOUTHWEST TEXAS...
WEST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 400 PM CDT
* AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF HOVEY...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARATHON AND SIERRA MADERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3069 10275 3016 10328 3066 10369 3087 10342
TIME...MOT...LOC 1953Z 291DEG 12KT 3067 10327
HAIL...1.25IN
WIND...60MPH
$$
RHLUCHAN2 follow-up statements
311
WWUS54 KMAF 132025
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SAT JUN 13 2015
TXC043-243-371-132100-
/O.CON.KMAF.SV.W.0209.000000T0000Z-150613T2100Z/
PECOS TX-BREWSTER TX-JEFF DAVIS TX-
325 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
JEFF DAVIS...NORTH CENTRAL BREWSTER AND WEST CENTRAL PECOS COUNTIES
UNTIL 400 PM CDT...
AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF BELDING...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARATHON AND SIERRA MADERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3069 10275 3016 10328 3066 10369 3087 10342
TIME...MOT...LOC 2025Z 290DEG 20KT 3062 10311
HAIL...1.25IN
WIND...60MPH
$$
DH602 WWUS54 KMAF 132058 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 358 PM CDT SAT JUN 13 2015 TXC043-243-371-132108- /O.EXP.KMAF.SV.W.0209.000000T0000Z-150613T2100Z/ PECOS TX-BREWSTER TX-JEFF DAVIS TX- 358 PM CDT SAT JUN 13 2015 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFF DAVIS... NORTH CENTRAL BREWSTER AND WEST CENTRAL PECOS COUNTIES WILL EXPIRE AT 400 PM CDT/300 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3069 10275 3016 10328 3066 10369 3087 10342 TIME...MOT...LOC 2058Z 290DEG 20KT 3056 10291 $$ DH!
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:52 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 13, 2:52 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 252 PM CDT Sat Jun 13 2015 .DISCUSSION... It will be another active day across the area with the potential for severe weather across SE New Mexico and West Texas this afternoon and evening. A shortwave trough slowly progressing east across the southwest CONUS will provide support for thunderstorm activity. Morning clouds have not hindered destabilization much at all and continue to break up across West Texas. Cumulus have started popping up in the Davis Mountains along with some isolated storms. Good moisture will be present east of the dryline with locations seeing low to mid 60s dewpoints. Instability will also be good with a band of ML CAPE values over 2000 j/kg along the NM/TX border southward towards the Lower Trans Pecos. The environment should support clusters of storms and some supercells with effective shear of 30-40 kts. Expect storms to increase in coverage across the Davis Mountains along with development moving across SE New Mexico and the Upper Trans Pecos as the cap continues to weaken. Storms will progress eastward across the Permian Basin and Lower Trans Pecos through the evening. Storms will be capable of producing large hail, damaging winds and heavy rainfall. The hail and wind threat should decrease with the loss of daytime heating, but the threat for localized flash flooding will continue due to the presence of high moisture as PWAT values are between 1 and 2 inches. Expect the wet pattern to continue over the next few days with the weak upper level trough continuing its slow progression east. Main forcing for activity will be the lee surface low and convergent upslope flow across the Trans Pecos. The high moisture will continue and the potential for localized flash flooding caused by heavy rainfall will be possible tomorrow and Monday. A weak ridge tries to build from the west by mid week, which could cut precip chances down a little. Best chances for rain in the extended will be in the mountains. Some models suggest temps could rise back above normal, but have opted to stay near normal for now. Arnold && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 68 92 69 87 / 60 30 40 40 BIG SPRING TX 70 91 71 86 / 60 30 30 40 CARLSBAD NM 67 98 67 93 / 20 20 20 40 DRYDEN TX 73 91 71 91 / 40 20 40 40 FORT STOCKTON TX 70 91 70 94 / 60 30 30 50 GUADALUPE PASS TX 63 86 65 84 / 10 10 10 40 HOBBS NM 66 93 67 87 / 60 30 40 40 MARFA TX 62 88 62 90 / 30 50 20 50 MIDLAND INTL AIRPORT TX 71 91 70 89 / 60 30 30 40 ODESSA TX 70 91 70 89 / 60 30 30 40 WINK TX 71 97 71 93 / 50 40 30 40 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 29/06 Follow us on Facebook and Twitter at: http://facebook.com/NWSMidland http://twitter.com/NWSMidland Check us out on the internet at: http://weather.gov/midland
Hazardous weather outlook, Jun 13, 3:23 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 323 AM CDT SAT JUN 13 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-132130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 323 AM CDT SAT JUN 13 2015 /223 AM MDT SAT JUN 13 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE PERMIAN BASIN OF WEST TEXAS SOUTH TO THE DAVIS MOUNTAINS AND LOWER TRANS PECOS REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLOOD OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY ACROSS THE REGION. A FEW STORMS COULD BECOME STRONG BUT THE GREATER THREAT WILL BE LOCALLY HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 13, 12:00 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1200 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 4 SE LOOP 32.88N 102.37W
06/12/2015 E2.50 INCH GAINES TX PUBLIC
WINDOWS BROKEN AND CROPS DAMAGED.
&&
DHLocal storm report, Jun 13, 12:03 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1203 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 3 W TARZAN 32.31N 102.03W
06/12/2015 E2.50 INCH MARTIN TX PUBLIC
A FEW TENNIS BALL AND EGG SIZE.
&&
DHLocal storm report, Jun 13, 12:33 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1233 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 18 ENE FORT STOCKTON 30.99N 102.61W
06/12/2015 E2.50 INCH PECOS TX LAW ENFORCEMENT
&&
DHSpecial weather statement, Jun 13, 1:04 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
104 PM CDT SAT JUN 13 2015
TXZ058-074-131900-
DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
104 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS AND SOUTHWESTERN REEVES COUNTIES UNTIL 200 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER BUFFALO TRAIL SCOUT CAMP AT
104 PM CDT...MOVING EAST AT 15 MPH. HAIL UP TO NICKEL SIZE AND WIND
GUSTS NEAR 50 MPH ARE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3129 10373 3081 10354 3077 10359 3071 10350
3067 10348 3057 10419 3096 10426
TIME...MOT...LOC 1804Z 253DEG 11KT 3081 10390Special weather statement, Jun 13, 1:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 149 PM CDT SAT JUN 13 2015 TXZ058-074-075-080-081-131945- PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- MARFA PLATEAU-BIG BEND AREA- 149 PM CDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN JEFF DAVIS...NORTHWESTERN BREWSTER...SOUTHERN REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 245 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST OF TOYAHVALE AT 148 PM CDT...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND 50 MPH WINDS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3112 10304 3025 10330 3062 10434 3106 10415 TIME...MOT...LOC 1848Z 297DEG 15KT 3075 10366
Special weather statement, Jun 13, 2:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 250 PM CDT SAT JUN 13 2015 TXZ057-074-080-132015- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU- 250 PM CDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL JEFF DAVIS...NORTH CENTRAL PRESIDIO AND SOUTHEASTERN CULBERSON COUNTIES UNTIL 315 PM CDT... STRONG THUNDERSTORMS WERE LOCATED 18 MILES NORTHWEST OF BOYS CAMP AT 249 PM CDT...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND 50 MPH WINDS ARE POSSIBLE WITH THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3117 10414 3053 10375 3013 10434 3098 10470 TIME...MOT...LOC 1949Z 244DEG 14KT 3078 10427
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:12 PM CDT | Areal Flood Advisory | MAF | Gaines | 3 hr |
| Jun 12, 7:27 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 45 min |
| Jun 12, 7:30 PM CDT | Tornado Warning | MAF | Gaines | 30 min |
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 31 min |
| Jun 12, 8:10 PM CDT | Special Weather Statement | MAF | Crane | 35 min |
| Jun 12, 11:36 PM CDT | Special Weather Statement | MAF | Scurry | 24 min |
| Jun 12, 11:46 PM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| Jun 13, 1:04 PM CDT | Special Weather Statement | MAF | Jeff Davis | 56 min |
| Jun 13, 1:49 PM CDT | Special Weather Statement | MAF | Jeff Davis | 56 min |
| Jun 13, 1:59 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos, Reeves | 61 min |
| Jun 13, 2:50 PM CDT | Special Weather Statement | MAF | Jeff Davis | 25 min |
| Jun 13, 3:16 PM CDT | Special Weather Statement | MAF | Jeff Davis | 44 min |
| Jun 13, 4:00 PM CDT | Special Weather Statement | MAF | Culberson | 30 min |
| Jun 13, 4:03 PM CDT | Special Weather Statement | MAF | Jeff Davis | 27 min |
| Jun 13, 4:07 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 53 min |
| Jun 13, 4:07 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 38 min |
| Jun 13, 4:32 PM CDT | Special Weather Statement | MAF | Pecos | 28 min |
| Jun 13, 4:39 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 30 min |
| Jun 13, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 59 min |
| Jun 13, 5:00 PM CDT | Special Weather Statement | MAF | 30 min | |
| Jun 13, 5:01 PM CDT | Special Weather Statement | MAF | 29 min | |
| Jun 13, 5:10 PM CDT | Special Weather Statement | MAF | Loving | 50 min |
| Jun 13, 5:18 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 57 min |
| Jun 13, 5:19 PM CDT | Special Weather Statement | MAF | Pecos | 26 min |
| Jun 13, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 54 min |
| Jun 13, 5:55 PM CDT | Special Weather Statement | MAF | Loving | 35 min |
| Jun 13, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 63 min |
| Jun 13, 6:21 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Presidio | 3 hr |
| Jun 13, 6:21 PM CDT | Special Weather Statement | MAF | Brewster | 24 min |
| Jun 13, 6:23 PM CDT | Special Weather Statement | MAF | 37 min | |
| Jun 13, 6:25 PM CDT | Special Weather Statement | MAF | Brewster | 35 min |
| Jun 13, 6:29 PM CDT | Special Weather Statement | MAF | Loving | 46 min |
| Jun 13, 6:34 PM CDT | Special Weather Statement | MAF | 26 min | |
| Jun 13, 6:59 PM CDT | Special Weather Statement | MAF | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.